Vui lòng dùng định danh này để trích dẫn hoặc liên kết đến tài liệu này:
https://dspace.ctu.edu.vn/jspui/handle/123456789/71568
Toàn bộ biểu ghi siêu dữ liệu
Trường DC | Giá trị | Ngôn ngữ |
---|---|---|
dc.contributor.author | Nguyen, Khoa Son | - |
dc.contributor.author | Nguyen, Thi Hong | - |
dc.date.accessioned | 2021-12-29T02:09:16Z | - |
dc.date.available | 2021-12-29T02:09:16Z | - |
dc.date.issued | 2020 | - |
dc.identifier.issn | 0251-4184 | - |
dc.identifier.uri | https://dspace.ctu.edu.vn/jspui/handle/123456789/71568 | - |
dc.description.abstract | In this paper, we study the robustness of controllability in the state space Mρ = Kⁿ x Lρ ([ -h.0 ], Kⁿ), 1 < p < ∞, for retarded systems described by linear functional differential equations (FDE) of the form x(t) = Aox(t) + ∫°₋h d [ η (θ)] x (t + θ) + Bou(t), x(t) є Kⁿ, u(t) є Kᵐ, K = C, or R. Some formulas for estimating and computing the distance to uncontrollability of a controllable FDE, system are obtained under the assumption that the system’s matrices A₀, > η B₀ are subjected to structured perturbations. An example is provided to illustrate the obtained results. | vi_VN |
dc.language.iso | en | vi_VN |
dc.relation.ispartofseries | Acta Mathematica Vietnamica;Vol.45, No.02 .- P.411-433 | - |
dc.subject | Retarded systems | vi_VN |
dc.subject | Function space controllability | vi_VN |
dc.subject | Multi-valued linear operators | vi_VN |
dc.subject | Structured perturbations | vi_VN |
dc.subject | Distance to matrix non-surjectivity | vi_VN |
dc.subject | Controllability radius | vi_VN |
dc.title | On structured distance to uncontrollability of general linear retarded systems | vi_VN |
dc.type | Article | vi_VN |
Bộ sưu tập: | Acta Mathematica Vietnamica |
Các tập tin trong tài liệu này:
Tập tin | Mô tả | Kích thước | Định dạng | |
---|---|---|---|---|
_file_ Giới hạn truy cập | 3.75 MB | Adobe PDF | ||
Your IP: 3.18.103.55 |
Khi sử dụng các tài liệu trong Thư viện số phải tuân thủ Luật bản quyền.